Credit, Externalities, and Nonoptimality of the Friedman Rule

Saved in:
Bibliographic details
Volume: 2
Main Author: Keiichiro Kobayashi
Masaru Inaba
Kengo Nutahara
Format: Journal Article
Language: English
Place of publication: Scientific Research 01.05.2012
published in: Theoretical economics letters Vol. 2; no. 2; pp. 203 - 208
Data of publication: 20120501
ISSN: 2162-2078
2162-2086
EISSN: 2162-2086
Discipline: Economics
Subjects:
Online Access: Fulltext
Database: Airiti Library
CrossRef
Database information Databases - DBIS